# SDR SWAA002757

- Difficulty date: December 27, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 60,710 hours, 65,879 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT SVC AND ENTRY DOORS EMERGENCY EVAC SLIDE PRESS INDICATORS OUT OF VIEW.  REPOSITIONED SLIDE ASSYS PER MM.
